Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Valerian and weight gain

Posted by MoBe on December 3, 2002, at 0:20:44

In reply to Re: Valerian and weight gain MoBe, posted by ST on December 2, 2002, at 21:47:07

> Hi,
> I've used Valerian for a few years when I have sleep problems, but have never noticed any weight gain directly from it! Have you read somewhere about this association?
> Thanks,
> Sarah

Dear Sarah,

No, I've not heard of this association. I'm just searching for an alternative to Remeron which has caused me the worst constipation, bloatedness and weight gain. Yes, I Slept like a baby-but during the day my whole abdominal region was beginning to feel gross. I've looked into both valerian and melatonin. Unfortunately, valerian only works sometimes. Sometimes it has a paradoxical effect and it makes me feel wired.
Thanks.
MoBe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[130342]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MoBe thread:130154
URL: http://www.dr-bob.org/babble/20021127/msgs/130342.html